# SDR AALA202407221587

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 48,903 hours, 18,600 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131320251
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER #3 RUDDER HINGE ARM UPPER AND LOWER FASTENER HOLE #1 ARE OBLONGED / WORN AT VERTICAL STABILIZER STATION 228 AND RIB 5. REPLACED HINGE ARM PER SRM 51-42-11 AND 55-36-42.
